Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

TrappedInMyMind

Member
  • Total Reviews

    0
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About TrappedInMyMind

  • Rank
    New Member
  • Birthday 01/01/1991

Profile Information

  • Gender
    Female
  • Location
    Canada
  1. Alright, well i didn't even think it was possible but my face has gotten drier! And it's very itchy, and flaky. I didn't think it would happen this fast, I mean I'm only on 10mg a day. I'm getting new zits, but that's only to be expected. Just have to avoid mirrors i guess, its also taking awhile for the ones I had from before to heal. But I'm thinking that might be something to do with the diet. It's not a weight loss diet even though I guess I am losing some weight. I just don't what to eat ju
  2. Ok, so I've read that the IB is really bad for some people, and that it can start really fast but normally not for at least a week. So I guess I'm an exception because probably like 5 hours after taking my first 10mg pill my face stared to get so dry and hurt so much, felt like it was on fire. Then all these whiteheads stared to appear and within hours started just randomly popping constantly, which is really gross, and really sucked because it was right before bed. When I woke up I got the same
  3. Alright, so like everyone else I've created this blog to give you a detailed experience of my Accutane course. Hoping that this will help others already on or thinking about trying Accutane. I'll give you a little background on my personal condition. I've been struggling with acne since about 6th grade, it started with just a few bumps and at the time i didn't even know what it was, and didn't really care until another kid made fun of me because of it. Since then its been a constant battle.
×